# SDR JBXA0000196

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- Aircraft time: 3,954 hours, 3,469 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 608 BOS/RDU  STALL FAIL CAUTION MSG ON TAKEOFF ROLL.  PERFORMED OPERATIONAL TEST OF STALL PROTECTION SYSTEM IAW AMM 27-35-01, OPS CHECK NORMAL.  RESET STALL PROTECTION MEMORY IAW AMM 27-35-01.
